MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LeVeen? Standard; electrosurgical, cutting & coagulation & accessories

BOSTON SCIENTIFIC CORPORATION LeVeen? Standard; electrosurgical, cutting & coagulation & accessories
Model Number M001262160
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Abscess (1690); Fever (1858); Pain (1994); Pleural Effusion (2010); Sepsis (2067); Unspecified Tissue Injury (4559); High White Blood Cell Count (4594)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was injured, requiring further intervention.A leveen? standard probe was selected for use in an ablation procedure.During the procedure, roll-off was never achieved, which prolonged the procedure.The patient was discharged from the hospital on the same day.On (b)(6) 2026, 8 days after the ablation procedure, the patient presented to the hospital with pain, fever, and elevated white blood cell count.The patient was admitted to the hospital and computed tomography (ct) imaging revealed new right pleural fluid and possible liver abscess.The patient was diagnosed with sepsis around the diaphragm.The physician believed that the prolonged ablation resulted in damage to the diaphragm.The patient was put on antibiotics to treat the sepsis.On (b)(6) 2026, the patient was discharged from the hospital and stable at the time of reporting.The patient was scheduled for repeat imaging, but it had not yet been performed.

Brand Name
LeVeen? Standard
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key25728058
Report Number2124215-2026-36109
Device Sequence Number21403469
Product Code GEI
UDI-Device Identifier08714729454915
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model NumberM001262160
Device Catalogue NumberM001262160
Device Lot Number0031905353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight125 LB